Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 31, NWS San Angelo, TX

May 10, 2015Taylor County, Texas

NWS San Angelo, TX issued this tornado warning at May 10, 2015, 2:45 AM CDT for Taylor County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 2:45 AM CDT (07:45 UTC)
Expired
May 10, 2015, 3:15 AM CDT
In force
30 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 68 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:51 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3886 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WFUS54 KSJT 100745
TORSJT
TXC441-100815-
/O.NEW.KSJT.TO.W.0031.150510T0745Z-150510T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
245 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL TAYLOR COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 315 AM CDT

* AT 244 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES NORTHWEST OF BRADSHAW...AND MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  BRADSHAW AROUND 250 AM CDT.
  TUSCOLA AROUND 310 AM CDT.
  BUFFALO GAP AROUND 315 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE ABILENE...CAMP TONKAWA
AND OVALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3234 9982 3208 9966 3208 9999 3219 10001
TIME...MOT...LOC 0745Z 243DEG 20KT 3216 9996

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
1 follow-up statement
782 
WWUS54 KSJT 100759
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 AM CDT SUN MAY 10 2015

TXC441-100815-
/O.CON.KSJT.TO.W.0031.000000T0000Z-150510T0815Z/
TAYLOR TX-
259 AM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL TAYLOR COUNTY
UNTIL 315 AM CDT...

AT 257 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TUSCOLA...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  TUSCOLA AROUND 305 AM CDT.
  BUFFALO GAP AROUND 310 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3212 9986 3222 9995 3232 9981 3219 9973
TIME...MOT...LOC 0759Z 232DEG 16KT 3221 9984

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 11:54 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 9, 11:54 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1154 PM CDT Sat May 9 2015

.AVIATION...
/06Z TAFS/

Line of strong to severe thunderstorms developing from Fort
Stockton to San Angelo to Abilene is expected to move slowly move
eastward tonight. Have thunder mentioned in all sites along with MVFR
ceilings. Visibilities may fall to IFR at times with heavy rainfall
and hail. Potential exist for large hail, especially through 9Z.
Heaviest rain/thunderstorms expected to move east of Sonora, San
Angelo and Abilene around 12Z, and 17Z for Brady and Junction. Cigs
return to VFR at KSJT and KABI around noon, and mid afternoon for
KBBD and KJCT.

&&

.PREV DISCUSSION... /ISSUED 635 PM CDT Sat May 9 2015/

AVIATION...
/00Z TAFS/

Isolated thunderstorms possible at KABI early this evening as a
dryline moves back west. Probability is too low to include in
TAF. A better chance of showers and thunderstorms will develop
toward 9Z, affecting most TAF sites, and continuing through
Sunday morning. MVFR stratus will move up after midnight. MVFR
should rise to VFR around 18Z at KSJT and KSOA and mid afternoon
at KJCT and KBBD.

PREV DISCUSSION... /ISSUED 347 PM CDT Sat May 9 2015/

SHORT TERM...
(Tonight and Tomorrow)

.Severe Thunderstorm Threat...

The main concern through the next 24 hours is the chance of strong
to severe thunderstorms. A Tornado Watch is currently in effect
generally north and east of a Haskell, to Ballinger, to Brownwood
line. A dryline is moving through West Central Texas and is forecast
to make it into our eastern counties by mid to late afternoon. Ahead
of the dryline, a moist and unstable atmosphere resides, with
towering cumulus already developing across parts of the Heartland
and Big Country. Showers and thunderstorms are forecast to develop
this afternoon and gradually move east. SBCAPE values across these
locations are in the 3000-4000 J/KG range, with 0-6 KM bulk shear
values of 35 to 45, and steep lapse rates. Given these parameters,
any storms that do develop have the potential to become severe, with
large hail, damaging winds and tornadoes being the main concerns.
Showers and thunderstorms may linger into early this evening, with
most convection moving east of the area by mid evening.

The aforementioned dryline is forecast to retreat west this evening.
As the dryline retreats west, a Pacific front will move across West
Texas. These two features will collide, somewhere across our western
counties, with showers and thunderstorms developing. In addition, a
100-115 knot jet streak will approach the Big Bend region, putting
much of the area in the favorable left front quadrant. Strong to
severe thunderstorms will be possible, developing generally along a
line from Sweetwater, to Sterling City, to Ozona, mainly after
midnight. Movement of the individual cells will be northeast, with a
slow advancement of the complex east. Given the slow movement and
the possibility of locally heavy rainfall, some flooding will be
possible, especially across urban areas. A Flash Flood watch was
issued for mainly the northern Big Country. These locations have
seen an average of 3 to 6 inches of rainfall over the last few days,
with additional heavy rainfall possible this afternoon/evening, then
again Sunday morning. Farther south, although locally heavy rainfall
will be possible, opted to not issue a Flash Flood Watch at this
time given the lower rainfall amounts that have occurred over the
last few days. Showers and thunderstorms will shift east through the
day Monday, with the best PoPs across our eastern counties during
the afternoon.

Daniels

LONG TERM...
(Sunday night through Saturday)

The long term forecast still remains essentially unchanged, with
showers and thunderstorms possible each period. First of all, the
next cold front still looks likely for passage on Monday. The
front will bring cooler air, along with gusty winds from the north
on Monday. Meanwhile, the first upper trough axis will finally
move northeast of Texas Sunday night. Then, models continue to
develop another trough aloft over the western United States,
during the first part of next week. This developing trough will,
as we've been indicating in previous discussions, help maintain
southwest flow aloft over Texas into next weekend. Short-wave
disturbances, in this southwest flow aloft, will enhance the
potential for showers and thunderstorms into the start of next
weekend.

Temperatures for the long term remain, for the most part,
unremarkable. The front will produce highs a category or two
cooler than seasonal normals through mid week. Otherwise, expect
highs closer to seasonal normals.

Huber

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 63  80  60  74  57 /  60  50  20  10  20
San Angelo 	 62  81  60  78  59 /  70  60  20  20  40
Junction 	 69  80  64  79  61 /  40  70  40  60  70

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES: Haskell...Jones...Shackelford...Throckmorton.

&&

99/99/04
Hazardous weather outlook, May 9, 2:43 PM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
243 PM CDT SAT MAY 9 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-101945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
243 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY THE
EASTERN BIG COUNTRY AND HEARTLAND THIS AFTERNOON AND EVENING. THE
MAIN HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING
WINDS...DEADLY LIGHTNING...AND FLASH FLOODING.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY AFTER MIDNIGHT
ACROSS ALL OF WEST CENTRAL TEXAS. THE MAIN HAZARDS WILL BE LARGE
HAIL...DAMAGING WINDS...DEADLY LIGHTNING...FLASH FLOODING AND A
FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...MAINLY EAST
OF A HASKELL...TO SAN ANGELO...TO OZONA LINE. THE MAIN HAZARDS
WILL BE LARGE HAIL...DAMAGING WINDS...A FEW TORNADOES...DEADLY
LIGHTNING...AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, May 10, 12:34 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1234 AM CDT SUN MAY 10 2015

TXZ128-139-140-100600-
COLEMAN TX-CALLAHAN TX-BROWN TX-
1234 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 1233 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF CROSS PLAINS...OR ABOUT 22 MILES SOUTHWEST OF CISCO...MOVING
NORTHEAST AT 45 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHERN BROWN...SOUTHEASTERN CALLAHAN AND NORTHEASTERN COLEMAN
COUNTIES.

LAT...LON 3194 9884 3178 9949 3208 9949 3227 9912
      3226 9911 3209 9911 3208 9892
TIME...MOT...LOC 0534Z 229DEG 38KT 3211 9914
Local storm report, May 10, 12:40 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1240 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     HAIL             2 E WATER VALLEY        31.67N 100.68W
05/10/2015  E1.75 INCH       TOM GREEN          TX   AMATEUR RADIO

&&

EVENT NUMBER SJT1500326

JOHNSON
Local storm report, May 10, 12:43 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1243 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     HAIL             3 SE BROOME             31.72N 100.80W
05/10/2015  E1.00 INCH       COKE               TX   FIRE DEPT/RESCUE

            HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED ON US 87
            IN EXTREME SOUTHWEST COKE COUNTY.

&&

EVENT NUMBER SJT1500327

JOHNSON
Special weather statement, May 10, 1:14 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
114 AM CDT SUN MAY 10 2015

TXZ076-100645-
CROCKETT TX-
114 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 23 MILES NORTHWEST
OF THE INTERSECTION OF I-10 AND HIGHWAY 290...OR ABOUT 14 MILES NORTH
OF SHEFFIELD...MOVING NORTHEAST AT 30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 327 AND 341.

LAT...LON 3109 10175 3109 10128 3081 10129 3066 10176
      3087 10186 3089 10190 3092 10189 3092 10191
      3099 10199
TIME...MOT...LOC 0614Z 240DEG 27KT 3088 10188
Local storm report, May 10, 2:11 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
211 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     4 N KNICKERBOCKER       31.32N 100.62W
05/10/2015  E60 MPH          TOM GREEN          TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500328

MKD
Special weather statement, May 10, 2:40 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 AM CDT SUN MAY 10 2015

TXZ066-127-128-139-100815-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
240 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 239 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF LAKE COLEMAN...OR ABOUT 15 MILES NORTHWEST OF COLEMAN...MOVING
NORTHEAST AT 45 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  OPLIN AND US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 250 AM
  CDT
  ROWDEN BY 300 AM CDT
  ADMIRAL BY 310 AM CDT
  BAIRD AND PUTNAM BY 315 AM CDT

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 300 AND 314.

LAT...LON 3236 9984 3246 9912 3187 9941 3164 9972
      3187 9971 3182 9984
TIME...MOT...LOC 0740Z 209DEG 39KT 3203 9956

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:42 PM CDTSpecial Weather StatementSJTCallahan33 min
May 9, 9:12 PM CDTSpecial Weather StatementSJTCallahan33 min
May 9, 10:24 PM CDTSpecial Weather StatementSJTColeman36 min
May 9, 11:41 PM CDTSpecial Weather StatementSJTSterling34 min
May 9, 11:49 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green41 min
May 9, 11:58 PM CDTSpecial Weather StatementSJTUpton32 min
May 10, 12:13 AM CDTSevere Thunderstorm WarningSJTCrockett62 min
May 10, 12:21 AM CDTSpecial Weather StatementSJTCoke24 min
May 10, 12:31 AM CDTSpecial Weather StatementSJTIrion, Sterling29 min
May 10, 12:34 AM CDTSpecial Weather StatementSJTColeman26 min
May 10, 12:40 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Sterling, Tom Green65 min
May 10, 1:14 AM CDTSpecial Weather StatementSJTCrockett31 min
May 10, 1:45 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Taylor60 min
May 10, 1:50 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Runnels, Schleicher, Tom Green55 min
May 10, 2:03 AM CDTAreal Flood AdvisorySJTCrockett, Irion3 hr
May 10, 2:07 AM CDTAreal Flood AdvisorySJTTom Green3 hr
May 10, 2:27 AM CDTSevere Thunderstorm WarningSJTConcho, Menard, Runnels, Schleicher, Tom Green48 min
May 10, 2:40 AM CDTSpecial Weather StatementSJTCallahan35 min
May 10, 2:53 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch67 min
May 10, 3:07 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford68 min
May 10, 3:08 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford67 min
May 10, 3:20 AM CDTSpecial Weather StatementSJTTaylor25 min
May 10, 3:24 AM CDTSpecial Weather StatementSJTSchleicher36 min
May 10, 3:43 AM CDTSpecial Weather StatementSJTHaskell32 min
May 10, 3:47 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor46 min
May 10, 3:54 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman38 min
May 10, 4:04 AM CDTSpecial Weather StatementSJTConcho, Tom Green41 min
May 10, 4:18 AM CDTSpecial Weather StatementSJTSchleicher42 min
May 10, 4:29 AM CDTAreal Flood AdvisorySJTBrown, Coleman, Runnels2 hr
May 10, 4:53 AM CDTSpecial Weather StatementSJTSchleicher37 min
May 10, 5:15 AM CDTAreal Flood AdvisorySJTCallahan, Shackelford90 min
May 10, 5:26 AM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher64 min
May 10, 5:33 AM CDTSpecial Weather StatementSJTBrown27 min
May 10, 5:44 AM CDTSpecial Weather StatementSJTColeman46 min
May 10, 6:32 AM CDTSpecial Weather StatementSJTConcho, McCulloch43 min
May 10, 6:53 AM CDTSpecial Weather StatementSJTColeman52 min
May 10, 7:21 AM CDTSpecial Weather StatementSJTConcho39 min
May 10, 7:30 AM CDTSpecial Weather StatementSJTBrown45 min
May 10, 8:06 AM CDTSpecial Weather StatementSJTColeman24 min
May 10, 8:18 AM CDTSpecial Weather StatementSJTBrown27 min
May 10, 9:19 AM CDTAreal Flood AdvisorySJTBrown116 min
May 10, 9:21 AM CDTSpecial Weather StatementSJTSutton39 min
May 10, 9:28 AM CDTSevere Thunderstorm WarningSJTKimble, Sutton47 min
May 10, 9:59 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Sutton46 min
May 10, 10:24 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard51 min
May 10, 10:37 AM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard38 min
May 10, 10:56 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch, San Saba49 min
May 10, 11:38 AM CDTSpecial Weather StatementSJTMcCulloch37 min
May 10, 11:40 AM CDTSpecial Weather StatementSJTSutton35 min
May 10, 11:48 AM CDTSevere Thunderstorm WarningSJTBrown42 min
May 10, 12:13 PM CDTSpecial Weather StatementSJTKimble32 min
May 10, 12:15 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton45 min
May 10, 12:27 PM CDTAreal Flood AdvisorySJTBrown3 hr
May 10, 12:28 PM CDTSevere Thunderstorm WarningSJTMcCulloch32 min
May 10, 12:51 PM CDTSevere Thunderstorm WarningSJTKimble, Menard16 min
May 10, 1:01 PM CDTSpecial Weather StatementSJTMcCulloch44 min
May 10, 1:30 PM CDTSpecial Weather StatementSJTBrown30 min
May 10, 1:44 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba31 min
May 10, 2:13 PM CDTSpecial Weather StatementSJTBrown32 min
May 10, 2:26 PM CDTSpecial Weather StatementSJTSan Saba34 min
May 10, 2:54 PM CDTSpecial Weather StatementSJTBrown36 min
May 10, 6:29 PM CDTSpecial Weather StatementSJTSan Saba31 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.